Preferred Language
Articles
/
yhb2zIcBVTCNdQwCAWH8
Approximate solution of a model describing biological species living together using a new iterative method
...Show More Authors

Crossref
View Publication
Publication Date
Sat Nov 01 2014
Journal Name
International Journal Of Basic And Applied Sciences
A reliable iterative method for solving the epidemic model and the prey and predator problems
...Show More Authors

In the present article, we implement the new iterative method proposed by Daftardar-Gejji and Jafari (NIM) [V. Daftardar-Gejji, H. Jafari, An iterative method for solving nonlinear functional equations, J. Math. Anal. Appl. 316 (2006) 753-763] to solve two problems; the first one is the problem of spread of a non-fatal disease in a population which is assumed to have constant size over the period of the epidemic, and the other one is the problem of the prey and predator. The results demonstrate that the method has many merits such as being derivative-free, overcome the difficulty arising in calculating Adomian polynomials to handle the nonlinear terms in Adomian Decomposition Method (ADM), does not require to calculate Lagrange multiplier a

... Show More
View Publication
Crossref (4)
Crossref
Publication Date
Wed Jul 01 2020
Journal Name
Journal Of Physics: Conference Series
A New Iterative Methods For a Family of Asymptotically Severe Mappings
...Show More Authors
Abstract<p>The aim of this paper is to introduce the concepts of asymptotically p-contractive and asymptotically severe accretive mappings. Also, we give an iterative methods (two step-three step) for finite family of asymptotically p-contractive and asymptotically severe accretive mappings to solve types of equations.</p>
View Publication
Scopus (5)
Crossref (2)
Scopus Crossref
Publication Date
Sat Dec 01 2018
Journal Name
Ain Shams Engineering Journal
A semi-analytical iterative method for solving differential algebraic equations
...Show More Authors

View Publication
Crossref (6)
Crossref
Publication Date
Sun Mar 04 2018
Journal Name
Baghdad Science Journal
An Approximate Solution of some Variational Problems Using Boubaker Polynomials
...Show More Authors

In this paper, an approximate solution of nonlinear two points boundary variational problem is presented. Boubaker polynomials have been utilized to reduce these problems into quadratic programming problem. The convergence of this polynomial has been verified; also different numerical examples were given to show the applicability and validity of this method.

View Publication Preview PDF
Scopus (3)
Scopus Clarivate Crossref
Publication Date
Sat Oct 01 2022
Journal Name
Journal Of Computational Science
Novel approximate solution for fractional differential equations by the optimal variational iteration method
...Show More Authors

Crossref (23)
Clarivate Crossref
Publication Date
Sat Oct 01 2022
Journal Name
Journal Of Computational Science
Novel approximate solution for fractional differential equations by the optimal variational iteration method
...Show More Authors

View Publication
Crossref (23)
Crossref
Publication Date
Tue Sep 01 2020
Journal Name
Ain Shams Engineering Journal
Estimating server utilization rate in single server queuing models using an approximate solution of stiff fluid flow model
...Show More Authors

View Publication Preview PDF
Scopus (2)
Scopus Clarivate Crossref
Publication Date
Thu Oct 20 2022
Journal Name
Ibn Al-haitham Journal For Pure And Applied Sciences
Iterative Method for Solving a Nonlinear Fourth Order Integro-Differential Equation
...Show More Authors

This study presents the execution of an iterative technique suggested by Temimi and Ansari (TA) method to approximate solutions to a boundary value problem of a 4th-order nonlinear integro-differential equation (4th-ONIDE) of the type Kirchhoff which appears in the study of transverse vibration of hinged shafts. This problem is difficult to solve because there is a non-linear term under the integral sign, however, a number of authors have suggested iterative methods for solving this type of equation. The solution is obtained as a series that merges with the exact solution. Two examples are solved by TA method, the results showed that the proposed technique was effective, accurate, and reliable. Also, for greater reliability, the approxim

... Show More
View Publication Preview PDF
Crossref
Publication Date
Thu Jun 01 2017
Journal Name
Chaos, Solitons &amp; Fractals
A semi-analytical iterative method for solving nonlinear thin film flow problems
...Show More Authors

View Publication
Crossref (17)
Crossref
Publication Date
Mon Nov 01 2021
Journal Name
International Journal Of Nonlinear Analysis And Applications
Solution of Riccati matrix differential equation using new approach of variational ‎iteration method
...Show More Authors

To obtain the approximate solution to Riccati matrix differential equations, a new variational iteration approach was ‎proposed, which is suggested to improve the accuracy and increase the convergence rate of the approximate solutons to the ‎exact solution. This technique was found to give very accurate results in a few number of iterations. In this paper, the ‎modified approaches were derived to give modified solutions of proposed and used and the convergence analysis to the exact ‎solution of the derived sequence of approximate solutions is also stated and proved. Two examples were also solved, which ‎shows the reliability and applicability of the proposed approach. ‎